MENU

You are here

Publications

Export 48 results:
Filters: First Letter Of Title is H  [Clear All Filters]
2009
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Gazzini M, Musina R. Hardy-Sobolev-Maz\\\'ja inequalities: symmetry and breaking symmetry of extremal functions. Commun. Contemp. Math. 11 (2009) 993-1007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2569

Pages

Sign in